# SDR RAIA00607009

- Difficulty date: July 7, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 17,115 hours, 16,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 3560 - BWI - CREW REPORTED EMERGENCY LIGHT OVERHEAD ROW 12 INOP.  MAINTENANCE CYCLED THE EMERGENCY LIGHT SWITCH.  OPS CHECKED GOOD.
